advertisement
Question
Posted by: CONCERNED | 2003/12/09

menstrual changes

Hi, I am on Mirelle and for the last 2 months my periods have been extremely light - more so than usual - and dark - not red. My periods have started exactly on the same day as always, but because they look different I'm worried this might mean I'm pregnant. I've heard of women mentruating for several months in the beginning and still being pregnant. Your advice would be appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill tends to make periodslighter. This sounds normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement